Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How do i get rid from small blood clots in eye ?

My son was involved in a head clash during football,the hospital did X-rays ,and we were told there is an old fracture on his eye socket ,but all was ok.he has a huge black eye,and is now spitting small blood clots?
Asked On : Mon, 18 Apr 2011
Answers:  3 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dentist, Oral and Maxillofacial Surgery 's  Response
my advice:
take a CT SKULL..i thnk he has fracture in or around the orbit and it might hav involved the adjacent bones too,as u said he s spiting blood......take him to a neurosurgeon or a maxillo facial surgeon......ntg to panic........tak care........
Answered: Sat, 23 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Ajit Dhake's  Response
CT brain plain
Neurosurgical consultation.
Antibiotics,antiinflammatory drugs
Answered: Mon, 11 Jul 2011
I find this answer helpful
  User's Response

no need to worry,clot will b dissolve slowly and defiantly he will b OK
Answered: Tue, 19 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor